# SDR ABXA20121217371

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 54,118 hours, 40,990 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: 114T2300148
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIM PACK UNDER DOUBLER AT LEADING EDGE PANEL ATTACH ANGLE 20 INCHES OUTBOARD OF LEFT WING NUMBER 3 SLAT INBOARD AUX TRACK CORRODED.  REMOVED FWD BEAM AT STA 735, REMOVED TEE CLIP, FABRICATED NEW BEAM FROM 7075-T6 .063 PO 000975, FABRICATED NEW TEE CLIP FROM EXTRUSION BAC 1505-100609-7015-T6511 PO 0032344.  TREATED, PRIMED, PAINTED AND INSTALLED NEW FABRICTED PART IAW BOEING DWG 114T2300, 114T2210, B767 SRM 51-20-01, 51-40-02, ACFT WAS GROUNDED.
